# SDR SWIA971432

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Failed
- Location: Lt Deice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT OUTBOARD AND VERTICAL STAB DEICE BOOTS FAILED, BOTH TIMERS, HEAVY AND LIGHT.  RETURNED TO SLC.  REMOVED AND REPLACED FLEXIBLE BLEED AIR HOSE ON LEFT ENGINE IAW 30-00-00.  OPS CHECK SYSTEM IAW 30-10-00.  NO DEFECTS NOTED.
